# SDR AALA202303078113

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 37,314 hours, 15,603 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Part serial: 341
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 1,708 hours, 769 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK COPILOT SLIDING WINDOW DELAMINATION. REPLACED WINDOW PER JOB CARD 08L21056002. ACCOMPLISHED SATISFACTORY CHECKS.
